Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Worriedalot

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Worriedalot

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Well actually there is no more pain and everything else seem to be getting better by the day. I didn't inform my doctor yet, I will have to see him for more pills soon though so I guess I will tell him about it then.I really don't want to quit accutane now, because I am almost done and actually this month the results have been better then ever so I really don't know what is the right thing to do. :/
  2. Hi everyone. So it has been 111 days that I have been taking accutane, first two months 30mgs per day and other two months 40mgs per day. Acne seems to be getting better, although I do have some active acne left and a lot of scarring. About a week ago my stomach started hurting and it actually hurt more when I was hungry, so instead of that feeling when your hungry I had weird pains in my stomach. The pain has stopped but I lost my appetite, I could go all day without eating anything and I would
  3. Thank you very much for your reply, guess I will have to wait then. But what about the dosage, my derm said I will be on 30mg for the whole 5-6 months, is that normal? What dosage are you on?
  4. Hello everyone. I would very much like to get some advice or just any type of feedback on my problem. First of all I am 20 years old, male, 187lb(85kg). My acne wasn't that bad honestly, I had small spots on my forehead and sometimes big ones popped up there aswell, but my main issue was pimples around the lips and jawline. I always had something on my upper lip near the nose and the jawline acne started about 6 months ago. I do not know what caused it but it got bad very quickly. The main spots
×